Medical Questions > Pregnancy Forum > Am I Pregnant Forum

Light period after 9 years of Birth Control

Some of my History and What's Been Going on Lately:

For 9 Years, I took my Kariva birth control pill at 7 in the morning EVERY morning, no matter what and the passed 2 years at 5 in the morning. I've always had my period every 4th Sunday or Monday like I'm supposed to. The passed two months I've been very bad about taking my BC every day at the same time. I take it every day but not like clockwork like before.

Also about a week and a half ago I become very sick (cold sick) with sneezing and mucus and fun stuff like that. I've heard of people taking there pill and (this is gross) blowing there nose and it being blown out when you blow your nose with a heavy cold. Is this possible?

Tuesday Night the 7th of December I started having this very light pink discharge. Then by Thursday and on through Saturday night it was a pink/brownish discharge. Today (Monday 13th) (supposed to start period either yesterday or today) I have very light spotting but brownish red, so far not enough for a tampon so I'm wearing a pantyliner. I did take a HPT Sunday and it was negative. I've had light cramps, but no bloating, I've peed a lot, boobs hurt, and no symptoms as if I were to have an infection of some sort.

Sorry if some of the information wasn't useful or TMI, but I thought I'd include all of it.

Am I pregnant? If you think there's a good possibility, then why wouldn't it show up in a HPT and if not what else could it be?
Did you find this post helpful?
|

replied December 13th, 2010
That is tough.
I would see your doctor right away and have them test you. You should stop taking your pill just in case you are pregnant because it can harm the baby. Idk if you are wanting one (I'm guessing not) but if you don't want to harm the potential child I'd call your doctor right away & have them do a blood test. Good luck!
|
Did you find this post helpful?

replied March 27th, 2012
For future readers, I would like to say that I was not pregnant. I've had a lot of pregnancy symptoms that have caused me to second guess if I was pregnant or not from my birth control. I'm on Kariva and it's caused a whole lot of side effects that are very similar to pregnancy symptoms. I hope my experiences can help any readers with the same problem.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...